Please use this identifier to cite or link to this item:
Title: A note on the utility function under prospect theory
Authors: al-Nowaihi, A
Bradley, I
Dhami, S
First Published: May-2008
Citation: ECONOMICS LETTERS, 2008, 99 (2), pp. 337-339
DOI Link: 10.1016/j.econlet.2007.08.004
ISSN: 0165-1765
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.